# SDR UALA2010070602404

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,669 hours, 20,789 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 1103P1341
- Part serial: 139
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START.  APU FAULT ON START.  ECU BOX SHOWS LOP FAULT.  CLEARED MSG, ATTEMPT TO START APU, FAULTS AT 89 PERCENT AND SHUTS DOWN.  BITE FAULTS 'LOP'.  ON START APU COMES UP TO APPROX 90 PERCENT THEN SHUTS DOWN.  FAULT LIGHT AND "LOP" ON BITE.  NO SWITCH IN STOCK DEN.  REPLACED LOW OIL PRESSURE SWITCH.  APU RAN FOR 30 MIN THEN AUTOSHUT DOWN.  BITE SHOWS LOP.  NEXT STEP IS CHANGE DE-OILER SOLENOID.  REPLACED DE-OILER SOLENOID PER MM, NO HELP.  T-S PER MM FOUND OIL FILTER DPI POPPED.  REPLACED APU OIL FILTER PER MM, APU STARTED OK, NO LEAKS NOTED.
